# SDR QXEA2011072700600

- Difficulty date: July 21, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 10,464 hours, 11,347 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 23 HAS CORROSION.  BLENDED CORROSION REF RD 8/4-53-884.  REMOVED MEASURED .027.  MAX ALLOWED .050" FOUND WITHIN LIMITS REF RD 8/4-53-884.  RESTORED SURFACE PROTECTION IAW RD 8/4-53-884.
